# SDR GLBA20110718F

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 31,848 hours, 38,762 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHEN THE GEAR WAS SLECTED DOWN, GEAR UNSAFE LIGHTS ILLUMINATED, & HOOK ENGAGED, LT CIRCUIT BREAKER POPPED, RAN CK, MANUALLY EXTENDED GEAR, UNSAFE LIGHTS WENT OUT.  MX CYCL LANDING GEAR , FOUND LOOSE CONNECTOR PLUG ON RT GEAR, CLEANED AND RESECURRED, CYC GEAR TWICE, OPS CK GOOD IAW BMM 7-10-00 & 32-30-00.
